# SDR AALA202307032047

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 40,845 hours, 4,803 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: 8221821002
- Part serial: 4152R5
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT GPS INOPERATIVE. EMERGENCY DECLARED; FLIGHT DIVERTED TO LHR LANDING SAFELY. MAINTENANCE REPLACED MULTI MODE RECEIVER PER AMM 34-31-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
